# SDR FDEA201405231148

- Difficulty date: May 23, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 90,070 hours, 37,997 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 894601
- Part serial: AL
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 5000 FT, RECEIVED AN INTERMITTENT, THEN STEADY UNSAFE NLG ON BOTH THE SYNOPTIC & GEAR HANDLE LIGHT.  CYCLED GEAR IAW QRH & NLG INDICATED SAFE.  REPLACED D1-78 SYSTEM "B" DOWN SENSOR, IAW AMM 32-1-17-4 AND CHECKED IAW AMM 32-61-17-5. ALL FUNCTIONS AND INDICATIONS INDICATIONS NORMAL.
